# SDR ASAA2015082312879

- Difficulty date: August 23, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 18,226 hours, 5,360 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STARTED NR 1 AND NR 2 ENGINES, ALT ILLUMINATED, RETURNED TO GATE.  ACFT GROUNDED. PERFORMED ENGINE RUN AND EEC BITE NO FAULTS RECENT ON HISTORY REF AMM 71-00-00-700-808-F00, GROUND VERIFICATION SUCCESSFUL OK FOR CONT SERVICE.
